# SDR FDEA201302190369

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A5711211620102
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 6-5310-7-5020 APT2.  FOUND EDGE DISTANCE FOR HOLES H1 AND H2 AT FR 43 RT TO BE BELOW MINUM OF .472.  R & R FRAME FOOT AT FR43 RT IAW SRM 51-72-10.
